# SDR AALA201806259012

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 36,211 hours, 5,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN CHARGE ON THE L2 DOOR DAMPER BOTTLE WAS LOW.  AIRCRAFT WAS GROUNDED.   MAINTENANCE SERVICED THE BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
